# SDR DL72S950480

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Aft Trnvrse Beam
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AT LETTER CHECK, THE RT TORQUE BOX HAD STIFFENERS CRACKED AT FS 1263.  IN ACCORDANCE WITH B727 S/B 53-0129, REV 4, THE PART WAS REPLACED.
